An exponential approximation for solutions of generalized pantograph-delay differential equations

YÜZBAŞI Ş., Sezer M.

APPLIED MATHEMATICAL MODELLING, vol.37, no.22, pp.9160-9173, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 22
  • Publication Date: 2013
  • Doi Number: 10.1016/j.apm.2013.04.028
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.9160-9173
  • Keywords: Exponential approximation, Pantograph equations, Collocation method, Residual correction, Error estimation, NUMERICAL-SOLUTION, DECOMPOSITION METHOD, EFFICIENT ALGORITHM, COLLOCATION METHOD, TAU APPROACH
  • Akdeniz University Affiliated: Yes


In this paper, a new matrix method based on exponential polynomials and collocation points is proposed for solutions of pantograph equations with linear functional arguments under the mixed conditions. Also, an error analysis technique based on residual function is developed for the suggested method. Some examples are given to demonstrate the validity and applicability of the method and the comparisons are made with existing results. (C) 2013 Elsevier Inc. All rights reserved.